Volume 31 (2020)
Volume 30 (2019)
Volume 29 (2018)
Volume 28 (2017)
Volume 27 (2016)
Volume 26 (2015)
Volume 25 (2014)
Volume 24 (2013)
Volume 23 (2012)
Volume 22 (2011)
Volume 21 (2010)
Volume 20 (2009)
Volume 19 (2008)
Volume 18 (2007)
Volume 17 (2006)
Volume 16 (2005)
Volume 15 (2004)
Volume 14 (2003)
Volume 13 (2002)
Volume 12 (2001)
Volume 11 (2000)
Volume 10 (1999)
Volume 9 (1998)
Volume 8 (1997)
Volume 7 (1996)
Volume 6 (1995)
Volume 5 (1994)
Volume 4 (1993)
Volume 3 (1992)
Volume 2 (1991)
Volume 1 (1990)
Volume 1 (1989)
1. Subpullbacks and Po-flatness Properties of S-posets

A. Golchin; L. Nouri

Volume 25, Issue 4 , Autumn 2014, , Pages 369-377

Abstract
  In (Golchin A. and Rezaei P., Subpullbacks and flatness properties of S-posets. Comm. Algebra. 37: 1995-2007 (2009)) study was initiated of flatness properties of right -posets  over a pomonoid  that can be described by surjectivity of  corresponding to certain (sub)pullback diagrams and ...  Read More